# SDR SWIA201127193

- Difficulty date: August 11, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,702 hours, 18,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF FLOOR LEVEL EMERGENCY LIGHTING IS OUT.  (FLT 5303)  RESECURED REAR EMERGENCY LIGHT FLOOR STRIP CONNECTOR.
